# SDR QXEA2010101400595

- Difficulty date: October 11, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 18,794 hours, 13,767 cycles
- Engine: Ge CF348C1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - RT INBD FLAP LOWER SIDE CHAFED AROUND INBD FLAP HINGE BOX.  BLENDED CHAFED AREA IAW SRM 51-21-06-001-001-A01 TO A MAX DEPTH OF .010" FOUND TO BE WITHIN LIMITS OF SRM 57-52-01-101-001-A01.  MAXIMUM DEPTH ALLOWED IS .015".  TREATED, PRIMED AND PAINTED IAW SRM 51-21-11-001-001-A01, 51-21-06-001-001-A01 AND 51-25-16-001-001-A01.
